Welcome! Log in or Register

Sainsbury's Ibuprofen Liquid Capsules

  • image
2 Reviews
  • They get to the root of my pain
  • None for me
  • Write a review >
    How do you rate the product overall? Rate it out of five by clicking on one of the hearts.
    What are the advantages and disadvantages? Use up to 10 bullet points.
    Write your reviews in your own words. 250 to 500 words
    Number of words:
    Write a concise and readable conclusion. The conclusion is also the title of the review.
    Number of words:
    Write your email adress here Write your email adress

    Your dooyooMiles Miles

    2 Reviews
    Sort by:
    • More +
      22.05.2014 21:40
      Very helpful
      (Rating)

      Advantages

      • "They get to the root of my pain"

      Disadvantages

      • "None for me"

      Gets to the root of pain fast

      I suffer from migraine headaches and quite often I need to treat my pain in a hurry and cannot wait about for the likes of paracetamol to work effectively. For this reason I buy liquid painkillers in the form of Ibuprofen and the ones I have bought most recently have been Sainsbury's own brand. These painkillers seem to work for me at least, much quicker than the standard sold Ibuprofen tablets I usually buy as they dissolve in the stomach quicker and therefore get to the root of my pain so much faster. I would say that these work on my head pain within about fifteen minutes of swallowing two with a large glass of plain water. They are lager than the standard painkillers I usually take and they are a completely different shape. They are, however, easy to swallow as they are in capsule form and so they just glide right down my throat without me getting that gagging feeling.

      Comments

      Login or register to add comments
    • More +
      17.05.2009 23:30
      Very helpful
      (Rating)
      9 Comments

      Advantages

      Disadvantages

      Great for one off pains and period pains!

      When it comes to aches and pains...sadly I'm no stranger to them. I could moan for England so lets cut to the chase on this shall we lol! I have an on going spinal condition I have to have jabs for to stay pain free for life (which don't actually work for me all the time) and I have an eating disorder that makes me generally achy all over alot of the time. I get headaches, migraines, neck ache, and am very susceptible to colds (cos of my eating) and basically I do suffer quite badly in general. I do get tablets from my Dr but I was told by my back specialist that I'm fine to take pain killers etc as well if need be. So I do but only if I really need to cos I don't want to rattle after-all lol!

      The Packaging...

      Exactly as on the review photograph attached to the top of this review. The box is white and dark red and oblong in shape. There is a picture of two of the capsules under the word Sainsburys on the white section of the box then on the other section in white writing I'm told they are Ibuprofen (200mg) Liquid capsules for 'Effective Pain Relief' and contains 16 capsules. On two of the sides of the box I'm again told the same information and then on the back of the box (all in small black writing this time) I'm told what they can be used for, dosage instructions are given as are storage details, lots or warnings are listed, ingredients are given, contact details for PL Holder (the manufacturer of the product on behalf of Sainsbury's) and details for Sainsbury's are given and finally there is a bar-code on there. Decent packaging, fully comprehensive with lots of information given and it doesn't look cheap so instills confidence that they may just work! Within the box is a white leaflet telling you more in depth stuff about the product and then there are 2 plastic 'trays' with 8 'pop' out pills in each through the silver foil and on that you once again your told what they are and who they are by.

      What The Box Says About What They Are For The Relief Of....

      Headaches
      Backache
      Dental Pain
      Muscular Pain
      Colds & Flu Symptoms
      Migraine
      Period Pain
      Neuralgia
      Rheumatic Pain
      Feverishness

      Dosage...For Oral Use....

      Adult, the elderly and children over 12 years:

      1 or 2 capsules with water, then if necessary 1 or 2 capsules every 4 hours. Do not chew capsules. Do not exceed 6 capsules in 24 hours. Not suitable for children under 12 years.

      The Capsules Themselves.....

      With a wide variety of uses and at £1.39 for a box they seemed to be a good value product in my opinion. Ibuprofen is known as non-steroidal and anti-inflammatory drugs and are meant to change the body's response to pain, swellings and high temperatures (according to the the pharmacist I spoke to) and these being liquid within each capsule, they are meant to disperse far more quickly that the usual sorts of tablets most of us take therefore getting to the site of pain faster! I was convinced to try them after hearing that!

      The capsules are oval in shape, red and translucent. Hard to the touch they all have white numbers and letters on them (in my case I200) adorns each and really, they're just not at all frightening to look at as they really arnt huge to look at!

      I always take the maximum dose when it comes to my pain fighting to give myself the best chance of getting rid of it and swill them down with plenty of water to help them dissolve. These have no taste to them, no after taste and that is that really, once taken job done!

      I've used them for many aches and pains, a cold, for period pain and migraine and a terrible bout of neck and jaw ache (all caused by a swollen gland poking out of my neck my Dr knows about and can't fix!) and in all honesty they work for run of the mill type things but anything really serious like a diagnosed migraine problem then although I'm not saying they don't help they certainly don't cure my 'bigger' problems.

      However period pain, headaches, back ache and a sore throat were banished within half an hour max of taking these. None drowsy, I've found them a godsend in general and more dependable than many pills on the market with no nasty side effects and no indigestion or anything like that!

      As I have stated for really serious on going problems I'm not entirely sure these work and would of course advise anyone with ongoing problems to see a GP of course however for general aches and pains these are very effective and easy to swallow and I really do like them! A real pain killer for period pain these are though ladies!

      Only available in Sainsbury's stores.

      Comments

      Login or register to add comments
    • Product Details

      Pain Relief 200mg